# SDR UALA2011112906537

- Difficulty date: November 28, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 43,177 hours, 16,526 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Damaged
- Location: F/A Jumpseat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT JUMPSEAT AT L1 DOOR NEEDS NEW SHOULDER HARNESS.  REPLACED SHOULDER HARNESS.
